Top 10 Ibuprofen Liquid Gels – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

240 Count, Made in USA, Pain Reliever/Fever Reducer NSAID, A+Health Mini Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Proudly made in the usa: contains 240 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.

Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, toothache, the common cold, menstrual cramps, muscular aches, backache, and minor pain of arthritis. Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis. 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

2. Advil

#ad

Liqui-Gels minis Pain Reliever

#ad
Advil #ad - Pain reliever and Fever Reducer. Pain reliever and Fever Reducer. Pain reliever and Fever Reducer. Pain reliever and Fever Reducer.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2.25 Inches
Length2.31 Inches
Weight0.02 Pounds
Width4.13 Inches
Part Number274550
Model305731769807

3. A+Health

#ad

240 Count, A+Health Ibuprofen 200 Mg Softgels, Made in USA, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.

Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 240 softgels. Temporarily reduces fever and relieves minor aches and pains due to headache, backache, muscular aches, toothache, the common cold, menstrual cramps, and minor pain of arthritis. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.5 Inches
Length2.45 Inches
Weight0.38 Pounds
Width2.45 Inches
Part NumberIBU240
ModelIBU240

4. Advil

#ad

Menstrual Pain And Joint Pain Relief, 40 Liquid Filled Capsules, Backache, Advil Liqui-Gels Pain Reliever And Fever Reducer, Pain Medicine For Adults With Ibuprofen 200mg For Headache

#ad
Advil #ad - Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.

200mg ibuprofen liqui-gels that provide faster and stronger pain relief than Tylenol Rapid Release Gels, right where you need it most, and new packaging will feature 20 percent less plastic to keep nearly 500, while also reducing fever, 000 pounds of plastic out of landfills. Hsa and fsa eligible product.

Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. One package of 40 advil liqui-gels pain reliever and fever reducer Liquid Filled Capsules, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height2 Inches
Length4.1 Inches
Weight0.15 Pounds
Width2.1 Inches
Part Number295655
Model305730169301

5. A+Health

#ad

Made in USA, Pain Reliever/Fever Reducer NSAID, A+Health Ibuprofen 200 Mg Softgels, 300 Count

#ad
A+Health #ad - Temporarily reduces fever and relieves minor aches and pains due to headache, backache, the common cold, muscular aches, menstrual cramps, toothache, and minor pain of arthritis.

Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing. Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

6. Motrin

#ad

Pain Reliever & Fever Reducer Minor Arthritis Pain, Menstrual Cramps & Backache, 80 Ct, Ibuprofen 200 mg, NSAID, Muscular Aches, Motrin IB Liquid Gels, Headache

#ad
Motrin #ad - Motrin ib liquid gels temporarily reduce fever and relieve pain due to the common cold, backache, menstrual cramps, toothache, headache, and minor pain of arthritis. Adults and children 12 years and older, take one capsule every 4 to 6 hours while symptoms persist; if pain or fever does not respond to one capsule, two capsules may be used.

Motrin ib liquid gels are indicated for ages 12 years or older and are safe and effective when used as directed. 80-count bottle of motrin ib liquid gels with the NSAID ibuprofen pain reliever for fastacting, effective relief from minor aches and pains, to help you and your family take control of their pain.

Do not exceed 6 capsules in 24 hours unless directed by a doctor. Take on today and get long-lasting, fast-acting pain relief with Motrin IB liquid gels. Each motrin ib liquid gel contains 200 milligrams of the nonsteroidal anti-inflammatory drug NSAID ibuprofen, a pain relief medicine to help stop pain at its source and provide powerful relief when it counts.
BrandMotrin #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length2 Inches
Width3.63 Inches
Part Number300450409805
Model300450409805

7. A+Health

#ad

A+Health Mini Ibuprofen 200 Mg Softgels, Pain Reliever/Fever Reducer NSAID, 500 Count, Made in USA

#ad
A+Health #ad - Proudly made in the usa: contains 500 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis.

Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, the common cold, menstrual cramps, backache, toothache, and minor pain of arthritis.25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length5 Inches
Weight0.6 Pounds
Width3 Inches
Part NumberIBU-MINI500
ModelIBU-MINI500

8. Advil

#ad

Advil Liqui-Gels Pain Reliever and Fever Reducer, Menstrual Pain and Joint Pain Relief, 200 Capsules, PM Ibuprofen, 2 Ct, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache

#ad
Advil #ad - Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief, back pain relief and relief of muscle aches or aches and pains from the common cold.

One package of 200 advil liqui-gels pain reliever and fever reducer liquid Filled Capsules and 2 Advil PM Caplets, Backache, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief. Non aspirin, nonsteroidal anti-inflammatory pain reliever designed for fast absorption. Advil ibuprofen liqui-gels provide faster and stronger tough pain relief than Tylenol Rapid Release Gels, right where you need it most, while also being a fever reducer for adults. Headache medicine, back pain medicine, menstrual pain and joint pain medicine for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Part Number60000000133057
Model60000000133057

9. Advil

#ad

Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 2x160 Liquid Filled Capsules, Advil Liqui-Gels minis Pain Reliever and Fever Reducer

#ad
Advil #ad - Headache medicine, back pain medicine and joint or minor arthritis pain reliever that are faster and stronger on tough pain than Tylenol Rapid Release Gels.

Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels. Ibuprofen liqui-gels in a 33 percent smaller capsule, and new packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Two bottles of 160 each, advil liqui-gels minis pain Reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height5.5 Inches
Length5.38 Inches
Width2.88 Inches
Part Number305731769951
Model305731769951

10. Advil

#ad

50x2 Liquid Filled Capsules, Advil Liqui-Gels Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief

#ad
Advil #ad - Fifty packets of two each, advil liqui-gels pain reliever and Fever Reducer Liquid Filled Capsules, Backache, pain medicine for adults with ibuprofen 200mg for Headache, Menstrual Pain and Joint Pain Relief. Hsa and fsa eligible product.

Take each advil liqui-gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule. New packaging will feature 20 percent less plastic to keep nearly 500, 000 pounds of plastic out of landfills. Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold.

Hsa and fsa eligible product. Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older. 200mg ibuprofen liqui-gels that provide faster and stronger pain relief than Tylenol Rapid Release Gels, right where you need it most, while also reducing fever. Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.29 Pounds
Width5 Inches
Part NumberACM016902
Model305730169028